Search
Advertisement
November 2019
M T W T F S S
« Sep    
 123
45678910
11121314151617
18192021222324
252627282930  
Search
HealthInsurance.com Homepage
TopOfBlogs

H1N1 and Fever Reducers- A Deadly Combination

This new version of the vaccine was hardly tested before it was handed out to mass quantities of scared citizens. Somehow they didn’t tell us that you should not take Tylenol when you have the flu because a little boy has now died from doing so. How many times have we given our children Tylenol or Motrin to reduce a fever when they have the flu or after they’ve had their vaccinations? How many times have our pediatricians recommended this?
Many people who die with complications related to H1N1 are young people. If you do your homework, you’ll find that children and teenagers who take aspirin while they have the flu are at risk for Reye’s Syndrome. This disease is horrific and destroys the internal organs very rapidly with the liver and the brain getting the worst of it and eventually causing death. The weird thing is, I’ve heard about this syndrome but wasn’t really sure what it was until I did a little research of my own. My child’s pediatrician certainly never pointed it out. Good thing I never gave my daughter aspirin when she had the flu last year. Phew, that was close. The doctor will tell you what to give your child, but doesn’t always tell you why not to give them something else. Tylenol and Motrin were supposedly okay to give to our children and now they’re not. Doctors are now recommending cool baths and more old-fashioned techniques for fever reduction when your child has the flu. We probably should have stuck with those in the first place.
There have been many deaths in Mexico linked to a combination of the flu and fever reducers because patients have not been informed of the deadly effects. Japan put a stop to the use of NSAID’s (ex. Tylenol, Advil, Motrin, etc.) for reducing fever for children with the flu in 2000 and the fatality rates for children with the flu declined. Many people with flu related deaths between 1918 and 1919 in the U.S. were found to have complications beyond pneumonia at the time of death that were attributed to taking aspirin. Just before the high rates of death occurred, the Surgeon General and other health organizations recommended aspirin to the public. According to The British Medical Journal, antipyretics (pain relievers and fever reducers) are the cause for many flu related deaths and people should not take any of these should they get H1N1.
The H1N1 pandemic has been haunting us since last year and you would think that I would not have to dig for this type of information to find it. The deadly combination of flu and fever reducers should have been public knowledge well before this pandemic even began. The government is so obsessed with pumping out this ridiculous flu vaccine that they are not paying attention to the fact that people are dying from something as simple as Tylenol and aspirin.

About Author
Frank helps people learn about Dish Network Satellite TV, and how they can save money every month with popular Dish Network Packages. Frank and his team also help people determine if satellite internet is right for them.

Comments are closed.

Social Widgets powered by AB-WebLog.com.